On type numbers of split orders of definite quaternion algebras

Yuji Hasegawa*, Ki ichiro Hashimoto

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)


In this paper, we shall give a new relation between the arithmetic of quaternion algebras and modular forms; we shall express the type number T q, N of a split order of type (q, N) as the sums of dimensions of some subspaces of the space of cusp forms of weight 2 with respect to Γ0(qN) which are common eigenspaces of Atkin-Lehner's involutions.

Original languageEnglish
Pages (from-to)525-534
Number of pages10
JournalManuscripta Mathematica
Issue number1
Publication statusPublished - 1995 Dec 1


  • 1993 Mathematics Subject Classification: 11R52, 11F11, 11F25

ASJC Scopus subject areas

  • Mathematics(all)


Dive into the research topics of 'On type numbers of split orders of definite quaternion algebras'. Together they form a unique fingerprint.

Cite this